# SDR ASAA2014082008904

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 6,214 hours, 1,987 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 8220299001
- Part serial: 123667
- Condition: Failed
- Location: Adf
- Part time: 39,273 hours, 15,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED ON ADF & RECEIVED AN ELECTRICAL BURNING ODOR AND THE POWER WENT OUT RIGHT AWAY ON RADIO.  SELECTED OFF ON ADF AND THE ODOR WENT AWAY.  ACFT GROUNDED. ACCOMPLISHED FIM 21-00, TASK 806, ODOR IN FLT DECK.  DETERMINED ADF CONTROL PANEL WAS AT FAULT, HAD A BURNED ODOR.  INSPECTED CONNECTORS D03661 AND D03659 NO BURNED OR DISCREPANCIES NOTED.  INSPECTED BEHIND ADF RECIEVER WITH NO DEFECTS NOTED WITH NEW ADF PANEL INSTALLED AND BREAKER IN, ADF STLL INOP. ADF RECEIVER WILL NOT TEST WITH NEW ADF RECEIVER INSTALLED.  REF AMM 34-57-02 AND AMM 34-57-03.  ORIGINAL ADF RECEIVER INSTALLED.  VERIFIED GOOD VOLTAGE ON BOTH SIDES OF C/B WDM 34-57-11 VERIFIED WIRING GOOD.  REPLACED ADF CONTROL PANEL AND ADF RECEIVER AGAIN IAW PREVIOUS PROCEDURES. OP'S CKS GOOD IAW AMM REF 34-57-00-730-802.
